# SDR DL72E971881

- Difficulty date: September 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831WA
- Make and model: Boeing 727247
- Aircraft serial: 21483
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65877421
- Condition: Corrosion
- Location: Bs 825
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THE LOWER WIND SKIN PER EO 4-37113-3, CORROSION WAS FOUND ON THE SKIN AT APPROX FS 825 AND LBL 32.2.  THE DAMAGE CUTOUT MEASURED 7.5 (IB/OB) BY 6.125 (FORE/AFT).  REPAIRED PER ERA 330730-14AD.
